SciELO - Scientific Electronic Library Online

 

Revista mexicana de ciencias agrícolas
Print version ISSN 2007-0934

PDF Download

 

Initiating download of PDF file in 10 seconds. Please wait!

 

 

NUNEZ LOPEZ, Daniel et al. Uso de modelos de regresión para interpolar espacialmente la precipitación media mensual en la cuenca del río Conchos. Rev. Mex. Cienc. Agríc [online]. 2014, vol.5, n.2, pp.201-213. ISSN 2007-0934.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License